# SDR UALA2013070804726

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 42,088 hours, 17,336 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE SHAPED DENT APPROX 6 BY 3 INCHES AND SMALL CIRCULAR DENT IN BOTTOM OF INBD T/E FLAP NEAR FUSELAGE.   DENT IS IN RT TE  FLAPS.
